# SDR UIEA2019021903279

- Difficulty date: February 19, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,986 hours, 14,614 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Condition: Loose
- Location: Pneumatic System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PNEUMATIC DUCT PRESSURE DROPS TO 5 PSI DURING ENGINE START.( FOUND FLOW SENSING MODULE LOOSE: RE-SECURED FLOW SENSING MODULE IAW B767 AMM 49-53-08. PERFORMED OPS CHECK IAW B767 AMM 71-00-00-862. OPS CHECK GOOD.  )
